Ibrance: Hello, I take Ibrance... - SHARE Metastatic ...

SHARE Metastatic Breast Cancer
2,645 members2,203 posts

Ibrance

Hello,

I take Ibrance & sometimes my gums really hurt. Also, I feel my teeth are different since I have started Ibrane. Just wondering does anyone else experience this type of pain?

Just curious?

I also have the Falsodex shots.

Thxs,

Kelly

Stage 4/Liver mets/2018

Origial dx: 2002

10 Replies
oldestnewest

Hi Kelly

As far as I’m aware sore gums isn’t mentioned as a common side effect of Ibrance

Are you flossing regularly or using interdental brushes?..also a good mouthwash to use is curasept which has chlohexidine in it...hydrogen peroxide is also good as a mouthwash

Make sure you drink lots of water as well so there’s saliva flowing...sugar free gum helps..a lot of meds do cause dry mouth and this can lead to sore bleeding gums

Omg I’m giving you a lecture..sorry..hope it helps

Barb xx

3 likes
Reply

Hi Barbteeth

I do need to go to the dentist for a cleaning. It is time. I can tell the Ibrance has effected my teeth & it worries me. I do use Biotene & that helps. I also need to drink more water bc it does dry my mouth out.

It may be from the Falsodex bc it just aches not all the time. It seems to go through a cycle.

I will also try the sugar free gum.

Thxs for your response.

Hope you are doing well.

Kelly

1 like
Reply

Hi Kelly

I’m on same meds as you and so far all is stable thank goodness

Have a scale and polish..get the hygienist to measure the pocket depths around your teeth and note any bleeding spots then this can be monitored every time you go..probably have 3 monthly scale and polishes as well

I’m a retired dentist so sorry if I sound bossy!!

Barb xx

Reply

Ok. I appreciate your response.

Thxs much.

Reply

Ok that is good to know I will mention that to my onc. This Wed. & try to get the Colgate & buy the other OTC.

Thxs

Reply

Hi! I was on Faslodex and Ibrance for 6 months and my teeth are now terribly sensitive to hot and cold. I have tried toothpaste and mouthwashes that are supposed to help, but they do not. Frustrating!!

Reply

Yes I feel the same way. I feel like my teeth have even shifted some. I am going to the dentist soon. I am eager to get my dentist view on this.

Just curious did your treatment change due to this?

I want to go to the 100mg but my doc seems to want to keep me on the 125mg. Everything I read it is just as effective.

My whole body aches at times. It is aggravating. I want good quality of life too. Ugh. IDK what to do. 😢

Reply

Hi Kelly,

I was on 100 mg and I had no other problems, but the drugs stopped working after 6 months. I am now on IV chemo (Gemcitebine) two Thursdays, then a Thursday off. This will be indefinite until this drug no longer works, then I try something different. My dentist wasn’t much help, he really didn’t even want to clean my teeth because of the treatments and fear of infection. I would definitely ask your doctor about doing 100mg if you are in so much pain. You deserve good quality of life, as we all do! It is your body and only you know when enough is enough. Wishing you well!

Reply

Thank you.

Reply

Yes, my dentist advised to gargle with peroxide.

Reply

You may also like...